So I've been following this forum for a bit on and off since I started taking Cymbalta. I searched for topics regarding this issue and found a little bit, but I still feel I need some answers.
I started tapering off Cymbalta 30mg about 1 month ago (been taken them for approx. 2 years), bead counting, and I feel sort of OK most of the time. Lately though, I've begun to put on weight really fast.
Now, I was on Paroxetine before Cymbalta for about 10 years and gained about 67 lbs in just a year. This caused an old eating disorder to flare up, and I've been battling that ever since.
I've managed to lose most of the weight again, though it's taken me years and years, cause it's hard for me to lose weight. Just 3 months ago I had plastic surgery to remove some of the worst traces of the weight gain/weight loss. It cost me my life savings.
I haven't had any weight gain while on a steady dose of Cymbalta, but now I'm afraid that I'll gain all the previous weight back while weaning, cause there doesn't seem to be any way for me to control this! I really watch what I eat. Needless to say, my eating disorder is really messing with my head :'(
So, as I've seen a few of you talking about this issue - weight gain while weaning - what was your exact experiences? Was it really extra weight, or was it gas or maybe fluid collecting in your body? How much weight did you gain while tapering off? When did it stop? How hard was it for you to lose the weight again?
(And please excuse my english, as it is not my first language )